# SDR AWXA960374

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Cam
- Condition: Out Of Range
- Location: Aft Entry Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAS - FLT 6 - LEFT AFT ENTRY DOOR EICAS LIGHT ILLUMINATED MOMENTARILY.  FLIGHT ATTENDANT NOTED, HANDLE CAME WAY UP AND HAD TO BE MANUALLY PUSHED DOWN TWICE.  FOUND UPPER AFT LATCH CAM OUT OF ADJUSTMENT.  ADJUSTED LATCH CAM PER 757 BMM 52-11-00.  OPS CHECK GOOD, DOOR NOW NORMAL.  SRTC ISSUED.  CHECKED THE DOOR RIG PER 52-11-00, PAGE 501 AND THE DOOR IS RIGGED PROPERLY AS FAR AS WE CAN SEE WITH NO OBVIOUS DEFECTS.  THE DOOR HANDLE OVER CENTER FORCE IS APPROXIMATELY 32 POUNDS. WHEN PRESSURIZED, THE A/C OVERCENTER HANDLE FORCE WAS LIGHTER, BUT IT WAS STILL VERY FIRM IN THE OVER CENTER POSITION. (M)
